Due to being sick and not knowing why for a year i became very anxiety ridden back in january, so they put me on Paxil and xanax. The paxil i could not tolerate, I am now on a small dose of zoloft and xanax. I am now getting off the xanax after being on it for about 6 or 7 months. I have only been taking 0.25 per day in the evenings. I have not taken any (by choice) since last Sunday, although i still have a whole bottle in my purse. I just feel so sick of covering up what may be really wrong with me. I have started feeling some physical symptoms of withdrawl (headache, bodyache, ect along with a little anxiety) does anyone have any advise to make this a smoother transition, and how long i might feel this with the small dose i was taking? I just dont want to be controlled by a pill anymore. I want to get to the bottom of what is ailing me. I want to feel like me again.
Thanks for any advise,
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?